Ukrainian Mathematical Journal

, Volume 51, Issue 8, pp 1177–1187 | Cite as

Singularly perturbed normal operators

  • M. E. Dudkin


We present a generalization of the definition of singularly perturbed operators to the case of normal operators. To do this, we use the idea of normal extensions of a prenormal operator and prove the relation for resolvents of normal extensions similar to the M. Krein relation for resolvents of self-adjoint extensions. In addition, we establish a one-to-one correspondence between the set of singular perturbations of rank one and the set of singularly perturbed (of rank one) operators.


Normal Operator Singular Perturbation Separable Hilbert Space Singularly Perturb Normal Extension 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. 1.
    N. E. Dudkin and V. D. Koshmanenko, “Commutative properties of singularly perturbed operators,”Teor. Mat. Fiz.,102, No. 2, 183–197 (1995).MathSciNetGoogle Scholar
  2. 2.
    N. E. Dudkin, “Singularly perturbed normal operators,” in:Spectral and Evolution Problems, Sum. Lectures and Papers Crimea Full Math. School-Symp. (CFMS-III), Vol. 3, Sevastopol (1995), p. 1.Google Scholar
  3. 3.
    Yu. M. Berezanskii,Expansion in Eigenfunctions of Self-Adjoint Operators [in Russian], Naukova Dumka, Kiev (1965); English translation: American Mathematical Society, Providence, Rhode Island (1968).Google Scholar
  4. 4.
    Yu. M. Berezanskii,Self-Adjoint Operators in Spaces of Functions of Infinite Number of Variables [in Russian], Naukova Dumka, Kiev (1978).Google Scholar
  5. 5.
    V. I. Gorbachuk and M. L. Gorbachuk,Boundary-Value Problems for Differential-Operator Equations [in Russian], Naukova Dumka, Kiev (1984).Google Scholar
  6. 6.
    V. D. Koshmanenko,Singular Bilinear Forms in the Theory of Perturbations of Self-Adjoint Operators [in Russian] Naukova Dumka, Kiev (1993).Google Scholar
  7. 7.
    V. D. Koshmanenko, “Singular operators and forms in the scale of Hilbert spaces,” in:Methods of Functional Analysis in Problems of Mathematical Physics, Institute of Mathematics, Ukrainian Academy of Sciences, Kiev (1992), pp. 73–87.Google Scholar
  8. 8.
    V. D. Koshmanenko, “Perturbations of self-adjoint operators by singular bilinear forms,”Ukr. Mat. Zh.,41, No. 1, 3–19 (1989).MATHMathSciNetCrossRefGoogle Scholar
  9. 9.
    V. D. Koshmanenko,Dense Subspace in A-scale of Hilbert Spaces, Preprint No. 835, Univ. Wrozlaw, Wrozlaw (1993).Google Scholar
  10. 10.
    M. E. Dudkin,Commutative Properties of Singularly Perturbed Operators [in Ukrainian], Candidate-Degree Thesis (Physics and Mathematics), Kiev (1995).Google Scholar
  11. 11.
    E. A. Coddington, “Normal extension of formally normal operators,”Pacif. J. Math.,10, 1203–1209 (1960).MATHMathSciNetGoogle Scholar
  12. 12.
    M. E. Dudkin,Hermitian Invariant Restrictions of Self-Adjoint Operators [in Ukrainian], Preprint 94.41, Institute of Mathematics, Ukrainian Academy of Sciences, Kiev (1994).Google Scholar

Copyright information

© Kluwer Academic/Plenum Publishers 2000

Authors and Affiliations

  • M. E. Dudkin

There are no affiliations available

Personalised recommendations